Ramani-Halili, Rushadije (2021) PARAMEDIAL ARCHIMEDEAN SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 140-143. ISSN 2671-3039

[img] Text

Download (849kB)
Official URL:


In this paper we investigate paramedial Archimedean semigroups with idempotent. Firstly we give some general notations, definitions and auxiliary facts related to semigroups. A semigroup S is called Archimedean if and only if for all a,b∈S, there exist u,v∈S and positive integers n,m such that a^n=bu and b^m=av. A paramedial semigroup is a semigroup S satisfying the paramedial law abcd=dbca for all a,b,c,d∈S

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email
Date Deposited: 01 Sep 2021 11:32
Last Modified: 01 Sep 2021 11:32

Actions (login required)

View Item View Item